# SDR MASA2011061603021

- Difficulty date: June 14, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 19,633 hours, 15,541 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR OUTER HANDLE ILLUMINATED, FOUND DOOR OUT OF RIG, RE-RIGGED SENSOR.
